Correction to “Estimates and solvability”

Nils Dencker Department of Mathematics, Lund University

TBD mathscidoc:1701.333050

Arkiv for Matematik, 43, (1), 143-144, 2005.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{nils2005correction,
  title={Correction to “Estimates and solvability”},
  author={Nils Dencker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613465844859},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={1},
  pages={143-144},
  year={2005},
}
Nils Dencker. Correction to “Estimates and solvability”. 2005. Vol. 43. In Arkiv for Matematik. pp.143-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613465844859.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved